# SDR REXA2024112701516

- Difficulty date: November 18, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332411
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS310 IS CRACKED AT LOCATION STGR 25R.    FABRICATED, LOCATED, AND DRILLED FALSE FLANGE (MADE FROM S1710-3) IAW CRJ 700 SRM 53-00-06-201-004-A01 AND CRJ 700 SRM 51-40-11-001-001-A01. COMPLIED WITH CRJ 700 SRM 53-00-06-201-004-A01 FOR REPAIR. REMOVED STAND OFF ON FRAME F.S.310 STRINGER 25 RIGHT IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED STAND OFF ON FS 310 AT STGR 25R IAW  CRJ 700 SRM 51-42-06-001-001-A01
